# SDR DALA2016112209096

- Difficulty date: April 28, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 73,178 hours, 31,963 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPIGOT RECEPTACLE FITTING UPPER SPAR BORE OF THE LT PYLON.   REPLACED SPIGOT RECEPTABLE FITTING IAW SRM.
